Author Topic: Back on the mones  (Read 2645 times)

0 Members and 1 Guest are viewing this topic.

ginaroxx79

Back on the mones
« on: August 11, 2005, 04:25:00 pm »
 :DThank whatever powers that be...I have my hormones again. After becoming unemployed for a few months I could no longer afford my hormones. One month I had to sell my laptop, the next I had to pawn my jewelry, finally it couldnt be avoided and I had to go without my precious hormones. For almost a month I went without them and after about a week came the hot flashes and mood swings. The flashes didn't last too long. Oh girlz let me tell you, I could hardly stand myself! I went from near hysterical crying to a searing rage to uncontrollable laughter all in the span of ten minutes. The worst part however was that a certain part of my anatomy began to make itself known again. This was not only distressing, as all of my clothes are quite form-fitting, but actually quite painful. That part of myself that had become near forgotten I soon became more aware of than ever! I was awash in a depression that was unreal in it's intensity. My friends were quite understanding of my behavior though, thank jeebus. And good news, I have an interview with an industrial supply firm to work in their call center! Not as visible and disconcerting as my former job...a waitress in a casino! Not that I care what people think of me but my income actually depended on it. Things are finally starting to look up for Ms. Gina Walker!

Terri-Gene

Re: Back on the mones
« Reply #1 on: August 11, 2005, 10:37:52 pm »
hi Gina

Know exactly what you mean about loss of mones, was off for a few months over medical concerns and they threatened to take me off again after restarting me on low dose, after I had asked about an increase in dosage, talk about going out of ones mind?

yes, it is a nasty thing to go through, I did manage to get back on spiro after the first pull though so that part of things wasn't as bad as it could have been, and the medics offered me a solution to getting back on estrogens which I of course took in a heartbeat as it didn't involve anything important to me, and the second time we worked it out and I got the increase I needed, but no more then it would take.

Just want to say I can sympathise with you and hope it never happens again.  Yes, it is miserable, especially when you have to continue to go to work and face the world like everything is just peachy fine....NOT!

Terri

Tags: